# SDR DALA2019101105834

- Difficulty date: September 21, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 72,915 hours, 53,128 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Dislodged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE ON OAP. FOUND LOCKING CABLE DISLODGED FROM SWITCH AND PLACARD TORN. VERIFIED TAILCONE IS PROPERLY LOCKED IN PLACE, SECURED LOCKING CABLE, CHECKED TAILCONE CAM MECHANISM AND REPLACED INTERNAL DECAL. TAILCONE CHECKS NRML PER MD 88 AMM 53-53. (LP5597671)
